MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number PN-0003000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tablo instructions for use (ifu) warning and caution: when the blood in dialysate alarm occurs, the dialysate must be tested for the presence of blood, and the system alarm screen prompt must be answered to clear the alarm.Follow the alarm screen instructions to sample the effluent dialysate and test the sample as instructed by your center.The system will prevent treatment continuation in the event of the presence of blood in the dialysate.Outset technical support engineer (tse) reviewed the system log with the procedure date (b)(6) 2026 and confirmed instances of alarm_dialyzer_blood_leak.No console-related malfunctions or performance issues were identified.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.
 
Event or Problem Description
Biomed called to report a dialyzer blood leak during treatment.Registered nurse (rn) user reported that when alarm occurred, test strip was not used to confirm the blood leak as the nurse did not have any test strip with her.Alarm occurred twice, and there was a loss of 400ml blood.The patient is stable and there was no alleged malfunction of tablo.

Brand Name
TABLO HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key24228113
Report Number3010355846-2026-00010
Device Sequence Number9183928
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)200124
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown